# SDR AWXA9700247

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON STRINGER CLIP AT BS 747, STRINGER 27R.  FABRICATED REPLACEMENT STRINGER CLIP AND INSTALLED PER SRM 51-20-1, 51-30-2 AND MM 51-21-41.
